RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 6, Pages 877–910 (Mi izv3363)  

This article is cited in 8 scientific papers (total in 9 papers)

Transcendency and algebraic independence of values of $E$-functions related by an arbitrary number of algebraic equations over the field of rational functions

A. B. Shidlovskii


Full text: PDF file (3800 kB)

Bibliographic databases:
Received: 17.05.1961

Citation: A. B. Shidlovskii, “Transcendency and algebraic independence of values of $E$-functions related by an arbitrary number of algebraic equations over the field of rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 26:6 (1962), 877–910

Citation in format AMSBIB
\Bibitem{Shi62}
\by A.~B.~Shidlovskii
\paper Transcendency and algebraic independence of values of $E$-functions related by an arbitrary number of algebraic equations over the field of rational functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 6
\pages 877--910
\mathnet{http://mi.mathnet.ru/izv3363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=144854}
\zmath{https://zbmath.org/?q=an:0199.09503|0116.03906}


Linking options:
  • http://mi.mathnet.ru/eng/izv3363
  • http://mi.mathnet.ru/eng/izv/v26/i6/p877

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. A. B. Shidlovskii, “Ob otsenkakh mery transtsendentnosti znachenii $E$-funktsii”, UMN, 22:3(135) (1967), 245–246  mathnet  mathscinet
    3. V. G. Sprindzhuk, “The irrationality of the values of certain transcendental functions”, Math. USSR-Izv., 2:1 (1968), 89–104  mathnet  crossref  mathscinet  zmath
    4. I. I. Belogrivov, “Transcendence and algebraic independence of the values of some hypergeometric $E$-functions”, Math. USSR-Sb., 11:3 (1970), 355–376  mathnet  crossref  mathscinet  zmath
    5. V. Ya. Kozlov, K. K. Mardzhanishvili, “Andrei Borisovich Shidlovskii (on his sixtieth birthday)”, Russian Math. Surveys, 31:3 (1976), 199–206  mathnet  crossref  mathscinet  zmath
    6. A. B. Shidlovskii, “On estimates for polynomials in values of $E$-functions”, Math. USSR-Sb., 43:1 (1982), 1–32  mathnet  crossref  mathscinet  zmath
    7. Nguyen Tien Tai, “On estimates for the orders of zeros of polynomials in analytic functions and their application to estimates for the relative transcendence measure of values of $E$-functions”, Math. USSR-Sb., 48:1 (1984), 111–140  mathnet  crossref  mathscinet  zmath
    8. A. B. Shidlovskii, “On the algebraic independence of values of $E$-functions”, Russian Math. Surveys, 46:4 (1991), 201–202  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. B. Shidlovskii, “Transcendence of the values of $E$-functions that are solutions of second order linear differential equations”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 63–71  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:283
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019